# SDR USAA2009061091452

- Difficulty date: May 30, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 654580761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON PREVIOUS STUB FRAME REPAIR ANGLES FORWARD OF SERVICE DOOR INNER FRAME AT BS 294, S17R, RBL 55.  REPLACED STUB FRAME REPAIR ANGLES FORWARD OF SERVICE DOOR INNER FRAME AT BS 294, S17R, RBL 55 IAW B737 SRM 51-70-11 & BOEING DRAWING 6545807.
